# SDR USAA2009060191369

- Difficulty date: May 13, 2009
- Submitted: June 2, 2009
- Operation: Air carrier
- Aircraft: N442US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24841
- Aircraft time: 50,690 hours, 35,234 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Bear Strap
- Part number: 6547955533
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - Q1 - MAJOR REPAIR - LEVEL 2 EXFOLIATION CORROSION ON FUSELAGE BEAR STRAP AT BS 847 BETWEEN S26R TO S27R.  REPAIRED FUSELAGE BEAR STRAP AT BS 847 BETWEEN S26R TO S27R IAW US AIRWAYS EA 101158.
